MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL

WALDEMAR LINK GMBH & CO. KG ENDO MODEL M; ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL
Model Number 15-2814/03
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Representative (b)(6) reported that (b)(6) had a tibial component that would not release one of the screws - it seemed stripped.It was the medial side screw.The other screw came out with no issue.Surgery time was not extended as the augment was then just cemented in place.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Representative m.P.Reported that dr.(b)(6) had a tibial component that would not release one of the screws - it seemed stripped.It was the medial side screw.The other screw came out with no issue.Surgery time was not extended as the augment was then just cemented in place.[customer].

Brand Name
ENDO MODEL M
Common Device Name
ENDO-M. MOD.ROTATIONKNEE, TIBIAL COMP.,MEDIUM, NEUTRAL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18694249
Report Number3004371426-2024-00020
Device Sequence Number8509370
Product Code KRO
UDI-Device Identifier04026575316298
UDI-Public04026575316298
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number15-2814/03
Device Catalogue Number15-2814/03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale